# SDR SWAA2017081515617

- Difficulty date: August 6, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N741SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29277
- Aircraft time: 66,237 hours, 38,978 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 111A1001
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STIFFENER ANGLE CRACKED AT BS 663, COMMON TO THE BULKHEAD.  R & R THE STIFFENER IAW SRM AND DWG.
